# SDR SWIA201128851

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 19,792 hours, 16,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING MIDDLE EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 6424)  RELAMPED EMERGENCY LIGHTS.
